MAUDE Adverse Event Report: MAKO SURGICAL CORP. FEMORAL TRIAL STD LM/RL SIZE 7; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLY

MAKO SURGICAL CORP. FEMORAL TRIAL STD LM/RL SIZE 7; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLY
Catalog Number 170507
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
As reported: "the tip of the slap hammer broke off inside the trial femur.".
 
Additional Manufacturer Narrative
An event regarding crack/fracture involving a mako slap hammer was reported.Conclusion: based on the information provided there is no indication or allegation that the device reported in this investigation contributed to the event.The reported device was not returned however a photograph was provided for review.From the photograph provided there is evidence that the slap hammer has fractured and that the fractured piece is stuck in the femoral trial component.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
As reported: "the tip of the slap hammer broke off inside the trial femur.".

Brand Name
FEMORAL TRIAL STD LM/RL SIZE 7
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLY
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8429214
Report Number3005985723-2019-00239
Device Sequence Number1628335
Product Code NPJ
UDI-Device Identifier00848486003524
UDI-Public00848486003524
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number170507
Device Lot Number26230912
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2019
Supplement Date Received by Manufacturer10/21/2019
Initial Report FDA Received Date03/18/2019
Supplement Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR